# SDR UPS06446348

- Difficulty date: February 1, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B094809
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CARGO DOOR EXTERNAL SKIN SURFACE FOUND BILGE UP AT FWD MIDDLE ACCESS PNL FWD LOWER CUTOUT, CORROSION BLEND OUT 0.065" BY 2" BY 2".  DOUBLER REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02 AFTER CORROSION CLEANED AT THE MATING SURFACE AS PER SRM 51-10-01 & REPROTECTION AS PER SRM 51-10-02.
